Công bố năm 2007

  1. Nguyễn Trung Thành, H Sahli, Đinh Nho Hào, Finite difference methods and validity of a thermal model for landmine detection with soil property estimation. IEEE Trans. Geoscience and Remote Sensing 45 (2007), 656 - 674.
  2. N. M. Nam, Nguyễn Đông Yên, Relationships between approximate Jacobians and coderivatives, J. Nonlinear Convex Anal. 8 (2007), 121-133.
  3. Gue Myung Lee, Nguyen Nang Tam, Nguyễn Đông Yên, Continuity of the solution map in parametric affine variational inequalities, Set-Valued Anal. 15 (2007), 105 - 123.
  4. Hà Huy Vui, Pham Tien Son, Minimizing polynomial functions. Acta Math. Vietnam. 32 (2007), 71 - 82.
  5. Hà Huy Vui, Pham Tien Son, An estimation of the number of bifurcation values for real polynomials, Acta Math. Vietnam. 32 (2007), 141 - 153.
  6. Hà Huy Vui, Bifurcation set of the global Milnor fibration. In: Polynomial automorphisms and related topics, 137 - 158, Publishing House for Science and Technology, Hanoi, 2007.
  7. Phan Trung Huy, Nguyen Quy Khang, and Do Long Van, Finite semigroups with infinite product and languages of infinite words, Vietnam J. Math. 35 (2007), 495 - 505.
  8. Hoàng Tụy, On duality bound methods for nonconvex global optimization, J. Global Optim. 37 (2007), N0 2, 321 - 323.
  9. Hoàng Tụy, On a decomposition method for nonconvex global optimization, Optim. Lett. 1 (2007), 245 - 258.
  10. Hoàng Tụy, Parametric minimax theorems with application. Nonlinear Anal. Forum 12 (2007),  1 - 16.
  11. Marc Chardin, Nguyen Cong Minh, Ngô Việt Trung, On the regularity of products and intersections of complete intersections, Proc. Amer. Math. Soc. 135 (2007),  1597 - 1606, preprint arXiv:math/0503157.
  12. Jürgen Herzoga, Takayuki Hibib, Ngô Việt Trung, Symbolic powers of monomial ideals and vertex cover algebras, Adv. Math. 210 (2007), 304 - 322.
  13. Ngô Việt Trung, Jugal Verma , Mixed multiplicities of ideals versus mixed volumes of polytopes, Trans. Amer. Math. Soc. 359 (2007), 4711 - 4727, preprint arXiv:math/0504178.
  14. Ngô Việt Trung, Castelnuovo-Mumford regularity and related invariants. In: Commutative algebra and combinatorics, 157 - 180, Ramanujan Math. Soc. Lect. Notes Ser. 4, Ramanujan Math. Soc., Mysore, 2007.
  15. Nguyễn Minh Trí, Pseudodifferential operators of second order with sign-changed characteristic form. In: Advances in deterministic and stochastic analysis, 3 - 13, World Sci. Publ., Hackensack, NJ, 2007.
  16. R. Horst, N. V. Thoai, Y. Yamamoto, D. Zenke, On optimization over the efficient set in linear multicriteria programming, J. Optim. Theory Appl. 134 (2007), 433 - 443.
  17. Phan Thiên Thạch, Convexification by duality for a multiple Leontief technology production design problem, Vietnam J. Math. 35 (2007), 299 - 308.
  18. Lai-Jiu Lin, Nguyễn Xuân Tấn, On quasivariational inclusion problems of type I and related problems, J. Global Optim. 39 (2007), 393 - 407.
  19. Nguyễn Quốc Thắng, Nguyễn Duy Tân, On an analog of Serre's conjectures, Galois cohomology and defining equation of unipotent algebraic groups, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), 93 - 98.
  20. Le Anh Dung, Do Hong Tan, Some applications of the KKM-mapping principle in hyperconvex metric spaces, Nonlinear Anal.: Theory, Methods & Applications, 66 (2007), 170 - 178.
  21. Hà Huy Tài, Adam Van Tuyl, Splittable ideals and the resolutions of monomial ideals, J. Algebra 309 (2007), 405 - 425.
  22. Ha Huy Tai, Multigraded regularity, $a^*$-invariant and the minimal free resolution, J. Algebra 310 (2007), 156 - 179.
  23. Huy Tai Ha, Brent Strunk, Minimal free resolutions and asymptotic behavior of multigraded regularity, J. Algebra 311 (2007), 492 - 510, preprint arXiv:math/0606312.
  24. Ha Huy Tai, Adjoint line bundles and syzygies of projective varieties, Vietnam J. Math. 35 (2007), 135 - 151.
  25. Ha Huy Tai, A. Van Tuyl, Resolutions of square-free monomial ideals via facet ideals: a survey. In: Algebra, geometry and their interactions, 91 - 117, Contemp. Math., 448, Amer. Math. Soc., Providence, RI, 2007.
  26. Phạm Hữu Sách, Moreau-Rockafellar theorems for nonconvex set-valued maps, J. Optim. Theory Appl. 133 (2007), 213 - 227.
  27. Phạm Hữu Sách, Le Anh Tuan, Existence results for set-valued vector quasiequilibrium problems, J. Optim. Theory Appl. 133 (2007), 229 - 240.
  28. Le Anh Tuan, Phạm Hữu Sách, On some generalized vector equilibrium problems with set-valued maps, Acta Math. Vietnam. 32 (2007), 15 - 32.
  29. Tran Ninh Hoa, Nguyen Quang Huy, Tạ Duy Phượng, Nguyễn Đông Yên, Unbounded components in the solution sets of strictly quasiconcave vector maximization problems, J. Global Optim. 37 (2007), 1 - 10.
  30. Hoàng Tụy, Nguyen Thi Hoai Phuong, A robust algorithm for quadratic optimization under quadratic constraints, J. Global Optim. 37 (2007), 557 - 569.
  31. Hoàng Tụy, Migdalas, N. T. Hoai-Phuong, A novel approach to bilevel nonlinear programming, J. Global Optim. 38 (2007), 527 - 554.
  32. Nguyen Thị Hoai Phuong, Hoàng Tụy, A unified monotonic approach to generalized linear fractional programming, J. Global Optim. 26 (2003), 229 - 259.
  33. Hoàng Xuân Phú, Outer $\gamma$-convexity and inner $\gamma$-convexity of disturbed functions, Vietnam J. Math. 35 (2007), 107 - 119.
  34. Hoàng Xuân Phú, Some properties of solution sets to nonconvex quadratic programming problems, Optimization 56 (2007), 369 - 383.
  35. Vu Quoc Phong, A new proof and generalizations of Gearhart's theorem, Proc. Amer. Math. Soc. 135 (2007), 2065 - 2072.
  36. Vu Quoc Phong, Spectral conditions for admissibility of evolution equations in Hilbert space, J. Math. Anal. Appl. 334 (2007),  487 - 501.
  37. Vu Quoc Phong,G. Muraz, On stability of polynomially bounded operators, Zh. Mat. Fiz. Anal. Geom. 3 (2007),  234 - 240.
  38. Vũ Ngọc Phát, Phan Thanh Nam, Exponential stability and stabilization of uncertain linear time-varying systems using parameter dependent Lyapunov function, Internat. J. Control 80 (2007), N0 8, 1333 - 1341.
  39. Vũ Ngọc Phát, Dao Quang Vinh, Controllability and $H_\infty$ control for linear continuous time-varying uncertain systems. Differential equations and applications,  4 (2007), 105 - 111.
  40. Vũ Ngọc Phát, S. Pairote, Exponential stability of switched linear systems with time-varying delay, Electron. J. Differential Equations 2007, 10 pp.
  41. Nguyen Van Ngoc, Pseudo-differential operators related to orthonormal expansions of generalized functions and application to dual series equations. Acta Math. Vietnam. 32 (2007),  1 - 14.
  42. Hà Tiến Ngoạn, N. T. Nga, On the Cauchy problem for a quasilinear weakly hyperbolic system in two variables and applications to that for weakly hyperbolic classical Monge-Ampốre equations. In: Advances in deterministic and stochastic analysis, 177--196, World Sci. Publ., Hackensack, NJ, 2007.
  43. Lê Dũng Mưu, Nguyen Van Quy, On branch-and-bound algorithms for global optimal solutions to mathematical programs with affine equilibrium constraints, Vietnam J. Math. 35 (2007),  523 - 539.
  44. Đỗ Văn Lưu, Pham Trung Kien, On higher-order conditions for strict efficiency, Soochow Journal of Mathematics, 33 (2007),  N0 1, 17 - 31.
  45. Nguyen Manh Hung, Đỗ Văn Lưu, On necessary conditions for efficiency in directionally differentiable optimization problems, Nonlinear Functional Analysis and Applications, 12 (2007), 439 - 453.
  46. Igor V. Konnov, Dinh The Luc, Alexander M. Rubinov, Generalized convexity and related topics. Papers from the 8th International Symposium on Generalized Convexity and Monotonicity held in Varese, July 4 - 8, 2005. Lecture Notes in Economics and Mathematical Systems, 583. Springer-Verlag, Berlin, 2007. x+469 pp.
  47. Vũ Thế Khôi, On the $\rm SU(2,1)$ representation space of the Brieskorn homology spheres, J. Math. Sci. Univ. Tokyo 14 (2007),  499 - 510.
  48. J. Clark, Dinh Van Huynh, Simple rings with injectivity conditions on one-sided ideals, Bull. Austral. Math. Soc. 76 (2007),  N0 2, 315 - 320.
  49. J. Clark, Dinh Van Huynh, A study of uniform one-sided ideals in simple rings, Glasg. Math. J. 49 (2007),  489 - 495.
  50. Đinh Nho Hào, Pham Minh Hien and H Sahli, Stability results for a Cauchy problem for an elliptic equation, Inverse Problems 23 (2007), N0 1, 421 - 461.
  51. H.-J. Reinhardt, Đinh Nho Hào, J. Frohne, F.-T. Suttmeier, Numerical solution of inverse heat conduction problems in two spatial dimensions, J. Inverse Ill-Posed Probl. 15 (2007),  181 - 198.
  52. Đinh Nho Hào, N. T. Thanh and H. Sahli, Numerical solution to a non-linear parabolic boundary control problem. In: Advances in deterministic and stochastic analysis, 115 - 129, World Sci. Publ., Hackensack, NJ, 2007.
  53. Phùng Hồ Hải, Martin Lorenz, Koszul algebras and the quantum MacMahon master theorem, Bull. Lond. Math. Soc. 39 (2007), 667 - 676, preprint arXiv:math/0603169.
  54. Le Minh Ha, Phan Thị Hà Dương, Strict partitions and discrete dynamical systems, Theoret. Comput. Sci. 389 (2007),  82 - 90.
  55. Nguyen Viet Dung, José Luis García, Endoproperties of modules and local duality, J. Algebra 316 (2007),  368 - 391.
  56. Đỗ Ngọc Diệp, Graded Čech cohomology in noncommutative geometry. In: Advances in deterministic and stochastic analysis, 255 - 268, World Sci. Publ., Hackensack, NJ, 2007.
  57. Nguyễn Tự Cường, Đoàn Trung Cường, On sequentially Cohen-Macaulay modules, Kodai Math. J. 30 (2007),  409 - 428, preprint arXiv:math/0507202.
  58. Nguyễn Tự Cường, N. T. Dung and L. T. Nhan, Generalized co-Cohen-Macaulay and co-Buchsbaum modules, Algebra Colloq. 14 (2007), 265 – 278.
  59. Nguyễn Tự Cường, Đoàn Trung Cường, dd-sequences and partial Euler-Poincare characteristics of Koszul complex. J. Algebra Appl. 6 (2007),  207 - 231, preprint arXiv:math/0507200.
  60. Nguyễn Tự Cường, N. T. Dung; L. T. Nhan, Top local cohomology and the catenaricity of the unmixed support of a finitely generated module, Comm. Algebra 35 (2007),  1691 - 1701, preprint arXiv:math/0701675.
  61. Nguyễn Tự Cường, Đoàn Trung Cường, On the structure of sequentially generalized Cohen-Macaulay modules, J. Algebra 317 (2007),  714 - 742, preprint arXiv:math/0701729.
  62. Nguyễn Đình Công, Đoàn Thái Sơn, An open set of unbounded cocycles with simple Lyapunov spectrum and no exponential separation, Stoch. Dyn. 7 (2007), 335 - 355.
  63. Nguyễn Minh Chương, Dang Ang Tuan, A semilinear nonclassical pseudodifferential boundary value problem in Sobolev spaces $H_{l,p},1Advances in deterministic and stochastic analysis, 15 - 32, World Sci. Publ., Hackensack, NJ, 2007.
  64. Nguyễn Minh Chương, . D. Thinh, Sobolev spaces with weight on Riemannian manifolds. In: Advances in deterministic and stochastic analysis, 269 - 278, World Sci. Publ., Hackensack, NJ, 2007.
  65. Đỗ Ngọc Diệp, Quantized algebras of functions on affine Hecke algebras. Harmonic, wavelet and p-adic analysis, 211–227, World Sci. Publ., Hackensack, NJ, 2007.
  66. Nguyễn Minh Chương, N. V. Co; L. Q. Thuan, Harmonic analysis over $p$-adic field. I. Some equations and singular integral operators. In: Harmonic, wavelet and $p$-adic analysis, 271--290, World Sci. Publ., Hackensack, NJ, 2007.
  67. Carlos Gutierrez, Nguyễn Văn Châu, A remark on an eigenvalue condition for the global injectivity of differentiable maps of ${\Bbb R}^2$, Discrete Contin. Dyn. Syst. 17 (2007), 397 - 402.
  68. Nguyễn Văn Châu, A note on singularity and non-proper value set of polynomial maps of $\Bbb C^2$, Acta Math. Vietnam. 32 (2007), 287 - 294.
  69. Hà Huy Bảng, Mai Thi Thu, A Gagliardo-Nirenberg inequality for Orlicz and Lorentz spaces on $\Bbb R^n_+$, Vietnam J. Math. 35 (2007),  415 - 427.
  70. Tạ Thị Hoài An, J. T.-Y. Wang, Unique range sets and uniqueness polynomials for algebraic curves, Trans. Amer. Math. Soc. 359 (2007),  937 - 964(electronic).
  71. Tạ Thị Hoài An, A defect relation for non-Archimedean analytic curves in arbitrary projective varieties, Proc. Amer. Math. Soc. 135 (2007),  1255 - 1261.
  72. , J. T.-Y. Wang, An effective Schmidt's subspace theorem for non-linear forms over function fields, J. Number Theory 125 (2007),  210 - 228.
  73. Phan Thành An, P. L. Na and N. Q. Chung, On parametric domain for asymptotic stability with probability one of zero solution of linear Ito stochastic differential equations, Ital. J. Pure Appl. Math., (2007), 129 - 138.
  74. Phan Thành An, Helly-type theorems for roughly convex-like sets, Numer. Funct. Anal. Optim. 28 (2007), 553 - 558.
  75. Phan Thành An, A modification of Graham's algorithm for determining the convex hull of a finite planar set, Ann. Math. Inform. 34 (2007), 3 - 8.